Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 15, NWS State College, PA
NWS State College, PA issued this tornado warning at Aug 29, 2024, 4:39 PM EDT for Bedford County, Blair County, Pennsylvania. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2024, 4:39 PM EDT (20:39 UTC)
- Expired
- Aug 29, 2024, 4:59 PM EDT
- In force
- 20 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bedford County, PA, Blair County, PA
The radar
The State College radar (KCCX), 82 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 4:42 PM EDT | TSTM WND DMG | 2 Ene Claysburg, PA | Multiple trees and wires down blocking Bloomfield Road between the intersections of Main Street and Cross Cove Road. |
| Aug 29, 4:54 PM EDT | TSTM WND DMG | 3 Nnw Woodbury, PA | Numerous trees down along and on Frosty Hollow Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 3:54 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 846 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
032
WFUS51 KCTP 292039
TORCTP
PAC009-013-292115-
/O.NEW.KCTP.TO.W.0015.240829T2039Z-240829T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
439 PM EDT Thu Aug 29 2024
The National Weather Service in State College PA has issued a
* Tornado Warning for...
North central Bedford County in south central Pennsylvania...
South central Blair County in central Pennsylvania...
* Until 515 PM EDT.
* At 439 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Claysburg, and is nearly stationary.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Queen and Claysburg around 440 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Woodbury.
This includes Interstate 99 from mile markers 12 to 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4032 7848 4028 7836 4018 7835 4023 7853
TIME...MOT...LOC 2039Z 010DEG 3KT 4027 7843
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Guseman1 follow-up statement
248 WWUS51 KCTP 292059 SVSCTP Severe Weather Statement National Weather Service State College PA 459 PM EDT Thu Aug 29 2024 PAC009-013-292108- /O.CAN.KCTP.TO.W.0015.000000T0000Z-240829T2115Z/ Bedford PA-Blair PA- 459 PM EDT Thu Aug 29 2024 ...THE TORNADO WARNING FOR NORTH CENTRAL BEDFORD AND SOUTH CENTRAL BLAIR COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However, small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for south central and central Pennsylvania. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service State College PA. && LAT...LON 4032 7848 4028 7836 4018 7835 4023 7853 TIME...MOT...LOC 2057Z 010DEG 3KT 4025 7843 $$ Guseman
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Aug 29, 2:48 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 29, 2:48 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service State College PA 248 PM EDT Thu Aug 29 2024 .SYNOPSIS... A backdoor cold front will push west across the region today, then stall out near the Ohio border Friday. This boundary will return eastward as a warm front early Saturday, then a cold front will push southeast across the region late in the day or evening. A secondary cold front will likely sweep through the state late Sunday, followed by high pressure building in from the Great Lakes early next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 1846 Update: Special thanks to BGM for covering service backup fthrough mid afternoon! We took things back as convection starts to fire, and per collaboration with BGM forecaster and LWX, agreed on a Flash Flood Watch for slow moving showers and tsra as they blossom through late afternoon and last through the evening. PMM HREF is lower than a consensus of CAM rainfall totals, indicating fairly widespread 1-2" amounts, with potential for locally 3"+. Eye popping localized HRRR and 3km NAM amounts in excess of 4" tipped our scale into Flood Watch territory, despite high FFG values (6-hr amounts of 3-5", 3-hr amounts of 3-4") across much of the Watch area. Svr potential is marginal, but will also watch for wind gust potential from any taller storms. 1645Z Update... Increased PoPs around the southern Alleghenies where convection is beginning to develop over the ridges. High temperatures were taken up especially over southern portions of the area where there has been enough sunshine ahead of the building CU for temperatures to respond quickly late this morning and early afternoon. In coordination with WPC, the Slight Risk area for excessive rainfall today has been expanded northward to near I-80. 1350Z Update... Minor changes this morning to boost POPs slightly north of the MAson Dixon line as mainly light showers should continue to track along and south of the Turnpike through late morning before more widespread activity sprouts along the Alleghenies with diurnal heating. Still targeting the late afternoon into tonight timeframe for some locally heavy slow moving downpours, thanks to fairly deep warm cloud layer depth, llvl easterly flow from backdoor front being overrun by rich PW air and frontal forcing combined with the shortwave trough. Previous discussion... An upstream shortwave over Southern Ontario is progged to track southeast across upstate NY and Northern PA late today and tonight. At the surface, high pressure building into Northern New England will push a backdoor cold front through PA. Modest height falls ahead of the shortwave, combined with diurnal heating of the moist/unstable airmass ahead of the backdoor front, will likely yield fairly widespread convection this afternoon and evening, with the most robust convection likely occurring during peak late day heating in the vicinity of the front, which is progged to lie across the central mountains during late afternoon/early evening. Although the strongest mid level flow should be across upstate NY, decent deep layer shear and sufficient instability appears likely for the threat of isolated severe weather over the Central Mtns in the vicinity of I-80, where several HREF members indicates updraft helicity >75 m2/s2. Weaker shear and a diminished chance of severe weather appears in the cards further south. CAPEs between 1000-1500 J/kg, combined with PWATs near 1.75 inches, could also result in locally heavy rainfall in the vicinity of the front across the Central Mtns this evening. Both the 00Z HREF and latest HRRR indicate the possibility of locally excessive rainfall in this area with spot amounts up to 4 inches. Have undercut NBM max temps today by a few degrees, based upon an expectation of broken cloud cover and NBM's warm bias in easterly flow/CAD regimes. The shortwave and accompanying threat of showers may take until early Friday morning to clear the eastern counties. However, waning instability should result in diminishing convection by late evening in both coverage and intensity. The backdoor cold front is progged push west of the entire forecast area by late tonight. A moist easterly flow off of the Atlantic should result in widespread stratus along and east of the Appalachians tonight with patchy drizzle possible where the flow ascends the higher terrain of Central PA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/... Upper level ridging argues for mainly dry weather Friday. However, model soundings indicate the moist southeast flow off the Atlantic will keep the stratus and patchy drizzle locked in over all but the western edge forecast area. Undercutting NBM max temps again Friday appears a good bet based on the expectation of low clouds and the aforementioned warm bias in CAD scenarios. Diurnal heating in the vicinity of the stalled backdoor front could yield an isolated Friday PM shower/tsra along and west of the Allegheny Divide. The stalled front over Western PA is progged to lift back eastward as a warm front Saturday in response to an upstream trough over the Grt Lks. The cold front linked to the upper trough should then traverse the region Sat PM, accompanied by widespread showers/tsra. Latest ensemble plumes indicate areal average rainfall of around a half inch is most likely, but progged instability and high PWATs support significantly higher localized amounts. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... All guidance shows a cold front tracking through the region Saturday night and Monday morning which will lead to showers and thunderstorms. Mostly dry conditions are expected behind the front, though a secondary cold front will move through Sunday night. This frontal passage appears mostly dry, though there could be an increase in cloud cover and a few showers across the northwest. High pressure builds in behind this secondary front on Monday and will provide a taste of fall with dry weather and much cooler temperatures into the middle of next week. High temperatures will range from the mid 60s across the northern tier to the mid to upper 70s in the southeast. Overnight lows will be 5 to 10 degrees below normal with Monday night looking the coldest as the high pressure moving directly overhead will support mainly clear skies and light winds. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... A mix of VFR/MVFR conditions will generally be in place this afternoon and evening as showers and thunderstorms begin to develop. Most of the activity early on is exected to be concentrated around the Alleghenies before moving east. TEMPO groups for thunder were added this afternoon and evening for all terminals but KMDT and KLNS as confidence was not as high there with regards to instability and shear, but there is still the potential for locally heavy downpours. Showers and storms can lead to localized IFR or worse conditions, mainly with regards to visibility for a time. Overnight lower ceilings, some fog and patchy drizzle is expected leading to at least IFR conditions for most terminals before a little improvement toward the end of the TAF period. Winds are expected to remain light throughout the TAF. Outlook... Fri PM-Sat...Restrictions likely with BKN-OVC skies and chc showers/storms. Some improvement late Sat. Sun...Lingering showers, drier air moving in late. Mon and Tuesdsay...VFR with clear skies and light winds. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight EDT tonight for PAZ012-018-019- 025>028-034>036-041-045-046-049>052-056-063. && SYNOPSIS...DeVoir/WFOBGM NEAR TERM...DeVoir/WFOBGM TERM...DeVoir/Fitzgerald LONG TERM...Lambert/Bauco AVIATION...Bowen
Hazardous weather outlook, Aug 29, 2:40 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service State College PA 240 PM EDT Thu Aug 29 2024 PAZ004>006-010-011-037-042-053-057>059-064>066-301845- Warren-McKean-Potter-Elk-Cameron-Tioga-Sullivan-Columbia-Dauphin- Schuylkill-Lebanon-Adams-York-Lancaster- 240 PM EDT Thu Aug 29 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-028-041-045-046-049>052-056-063-301845- Northern Clinton-Juniata-Northern Lycoming-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Perry- Cumberland- 240 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ017-024-033-301845- Clearfield-Cambria-Somerset- 240 PM EDT Thu Aug 29 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ018-019-025>027-034>036-301845- Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Bedford- Fulton-Franklin- 240 PM EDT Thu Aug 29 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms with gusty winds, hail and heavy downpours are possible in a few spots Saturday afternoon or evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 29, 3:03 PM EDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service State College PA 303 PM EDT Thu Aug 29 2024 PAZ017-291930- Clearfield PA- 303 PM EDT Thu Aug 29 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CLEARFIELD COUNTY THROUGH 330 PM EDT... At 302 PM EDT, Doppler radar was tracking a strong thunderstorm near Clearfield, moving southeast at 10 mph. Radar was indicating some rotation with this storm HAZARD...Pea size hail. Gusty winds over 40 mph possible. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Jeffries, Glen Hope, and Lumber City. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4090 7863 4097 7860 4091 7836 4077 7847 TIME...MOT...LOC 1902Z 304DEG 7KT 4091 7859 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH DeVoir
Special weather statement, Aug 29, 3:06 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service State College PA
306 PM EDT Thu Aug 29 2024
PAZ024-025-291930-
Blair PA-Cambria PA-
306 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BLAIR AND EAST CENTRAL
CAMBRIA COUNTIES THROUGH 330 PM EDT...
At 306 PM EDT, Doppler radar was tracking a strong thunderstorm over
Altoona, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Altoona, Hollidaysburg, Lakemont, Peoples Natural Gas Field, Lakemont
Park And Island Waterpark, and Penn State Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4043 7838 4056 7854 4060 7850 4062 7847
4056 7828
TIME...MOT...LOC 1906Z 311DEG 7KT 4056 7846
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DeVoirSpecial weather statement, Aug 29, 3:19 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service State College PA
319 PM EDT Thu Aug 29 2024
PAZ017-024-291945-
Clearfield PA-Cambria PA-
319 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CLEARFIELD AND
NORTHEASTERN CAMBRIA COUNTIES THROUGH 345 PM EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Tyrone, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Blandburg, Prince Gallitzin State Park, and Coalport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4078 7847 4072 7835 4067 7839 4058 7857
4073 7860
TIME...MOT...LOC 1919Z 324DEG 5KT 4073 7854
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GusemanSpecial weather statement, Aug 29, 3:26 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service State College PA
326 PM EDT Thu Aug 29 2024
PAZ033-034-292000-
Bedford PA-Somerset PA-
326 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BEDFORD AND
SOUTHEASTERN SOMERSET COUNTIES THROUGH 400 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Somerset, moving southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Buffalo Mills, Indian Lake, Shanksville, and New Baltimore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4000 7897 4009 7882 3995 7861 3983 7890
TIME...MOT...LOC 1926Z 324DEG 5KT 4000 7885
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GusemanSpecial weather statement, Aug 29, 3:56 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service State College PA
356 PM EDT Thu Aug 29 2024
PAZ017-018-024>026-292030-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
356 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CLEARFIELD...
NORTHWESTERN HUNTINGDON...SOUTHWESTERN CENTRE...NORTHEASTERN BLAIR
AND NORTHEASTERN CAMBRIA COUNTIES THROUGH 430 PM EDT...
At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tyrone, Bald Eagle, Bellwood, Warriors Mark, Tipton, Houtzdale,
Blandburg, Birmingham, Sinking Valley, Ramey, and Delgrosso's
Amusement Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Pennsylvania.
&&
LAT...LON 4071 7849 4081 7846 4083 7837 4076 7820
4075 7821 4074 7823 4074 7816 4071 7807
4054 7830
TIME...MOT...LOC 1956Z 312DEG 17KT 4073 7838
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GusemanSpecial weather statement, Aug 29, 4:18 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
418 PM EDT Thu Aug 29 2024
PAZ028-050-056-292115-
Perry PA-Juniata PA-Snyder PA-
418 PM EDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JUNIATA...
SOUTHWESTERN SNYDER AND NORTH CENTRAL PERRY COUNTIES THROUGH 515 PM
EDT...
At 417 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Lewistown, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mcalisterville, McClure, Spruce Hill, Beaver Springs, Richfield,
Mexico, Ickesburg, Mifflintown, Port Royal, Thompsontown,
Millerstown, Mifflin, and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and south central Pennsylvania.
&&
LAT...LON 4044 7747 4051 7749 4069 7732 4069 7729
4070 7731 4078 7723 4062 7699 4041 7734
TIME...MOT...LOC 2017Z 227DEG 15KT 4048 7741
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LambertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:34 PM EDT | Flood Watch | CTP | Bedford, Blair, Centre, Clinton, Cumberland, Franklin and 10 more | 9 hr |
| Aug 29, 2:54 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
| Aug 29, 3:03 PM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Aug 29, 3:06 PM EDT | Special Weather Statement | CTP | Blair | 24 min |
| Aug 29, 3:19 PM EDT | Special Weather Statement | CTP | Blair | 26 min |
| Aug 29, 3:26 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Aug 29, 3:28 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| Aug 29, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 47 min |
| Aug 29, 3:53 PM EDT | Flash Flood Warning | CTP | Somerset | 2 hr |
| Aug 29, 3:56 PM EDT | Special Weather Statement | CTP | Blair | 34 min |
| Aug 29, 3:59 PM EDT | Flash Flood Warning | CTP | Bedford | 2 hr |
| Aug 29, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 52 min |
| Aug 29, 4:18 PM EDT | Special Weather Statement | CTP | Juniata | 57 min |
| Aug 29, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 46 min |
| Aug 29, 4:38 PM EDT | Areal Flood Advisory | CTP | Cambria, Somerset | 2 hr |
| Aug 29, 4:43 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair | 2 hr |
| Aug 29, 4:47 PM EDT | Special Weather Statement | CTP | Cumberland | 43 min |
| Aug 29, 4:51 PM EDT | Special Weather Statement | CTP | Potter | 54 min |
| Aug 29, 4:57 PM EDT | Flash Flood Warning | CTP | Cambria | 2 hr |
| Aug 29, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 32 min |
| Aug 29, 5:15 PM EDT | Special Weather Statement | CTP | Lycoming | 30 min |
| Aug 29, 5:24 PM EDT | Areal Flood Advisory | CTP | Cumberland | 2 hr |
| Aug 29, 5:31 PM EDT | Areal Flood Advisory | CTP | Somerset | 119 min |
| Aug 29, 5:36 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Aug 29, 5:37 PM EDT | Tornado Warning | CTP | Lycoming | 23 min |
| Aug 29, 5:54 PM EDT | Special Weather Statement | CTP | Potter | 51 min |
| Aug 29, 6:00 PM EDT | Special Weather Statement | CTP | Union | 30 min |
| Aug 29, 6:21 PM EDT | Areal Flood Advisory | CTP | Union | 84 min |
| Aug 29, 6:27 PM EDT | Areal Flood Advisory | CTP | Somerset | 93 min |
| Aug 29, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 46 min |
| Aug 29, 6:38 PM EDT | Special Weather Statement | CTP | Adams | 37 min |
| Aug 29, 6:39 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 2 hr |
| Aug 29, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 50 min |
| Aug 29, 6:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 93 min |
| Aug 29, 7:27 PM EDT | Flash Flood Warning | CTP | Clinton | 3 hr |
| Aug 29, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 51 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.